# SDR CKSA98713

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1211
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 903
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 903 AFT SIDE OF FRAME HORIZONTAL LEG DAMAGED BETWEEN STRINGER 27 AND 28.  REPAIRED DAMAGE AND FABRICATED PART IAW L1011 SRM 53-12-0 FIG 805.  TREATED AND PRIMED IAW SRM 51-21-02.  INSTALLED REPAIR IAW L1011 SRM 53-12-00 FIG 805.  FOUND DURING SCHEDULED C-CHECK AND CPCP WORK CARD ACCOMPLISHMENT AT AIA.  MAINTENANCE FACILITY IN OSCODA, MI.  WORK ORDER NR 106-187, NON ROUTINE CARD NR 35967, CPCP TASK NR C53-120-04-01.
